DOI 10.1016/j.heliyon.2023.e15047
Going for a stroll on lurasidone: Considerations on an atypical case of acute compartment syndrome of both legs.
Аннотация
Non-traumatic acute bilateral compartment syndrome is a rare condition that may lead to limb ischemia. We describe a case of this syndrome occurring after a five-kilometer walk in a young woman receiving chronic treatment with lurasidone, leading to a bilateral foot-drop and rhabdomyolysis of the anterolateral compartment of both legs. Due to her late presentation in the emergency department, we opted for a conservative approach, closely monitoring her renal function. We noticed a subsequent clinical and biochemical improvement over the following days, with the patient returning to her daily routine in a matter of weeks, despite a persisting bilateral foot drop. Since atypical antipsychotics are known to be associated with rhabdomyolysis, while possibly exerting a toxic effect on mitochondria, we hypothesize that a mild aerobic physical exertion might have triggered the event, in the context of an iatrogenic muscle susceptibility to oxidative distress.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.